# SDR VNAA2014121200004

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 26,355 hours, 26,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED, R & R THE EMERGENCY LIGHT STRIP AT ROW 1 D/F AND PERFORMED CHECKS IAW  AMM. ACFT RELEASED FOR SERVICE.
